MathSciNet Relay Station
MathSciNet bibliographic data
MR2348641 93B12 (93C23 93C55)
Xia, Y.; Liu, G. P.; Shi, P.; Chen, J.; Rees, D.; Liang, J. Sliding mode control of uncertain linear discrete time systems with input delay. IET Control Theory Appl. 1 (2007), no. 4, 1169–1175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement